# SDR UPS07849925

- Difficulty date: May 31, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 25,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Bs 1756 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L14L STA 1756 UPPER VERT FLANGE HAS A .25 INCH CRACK FROM ATTACH FASTENER HOLE.  REMOVED DAMAGED LONGERON, FABRICATED AND INSTALLED REPLACEMENT LONGERON, AND SPLICE FITTING IAW SRM 51-1-21, 53-02-02 FIG 10, 51-1-8, 51-1-20D.
